MathSciNet Relay Station
MathSciNet bibliographic data
MR2137881 (2006a:46030) 46E15 (03E50 54G12)
Koszmider, Piotr On decompositions of Banach spaces of continuous functions on Mrówka's spaces. Proc. Amer. Math. Soc. 133 (2005), no. 7, 2137–2146 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement